Chlorpheniramine is one antihistamine that reduces the organic chemical histamine in the body. Histamine can develop symptoms of sneezing, itching, watery eyes, and also runny nose.

You are watching: Can you take allegra and coricidin hbp together

Acetaminophen and chlorpheniramine is a combination medicine used to law headache, runny nose, sneezing, watery eyes, and also pain or fever led to by allergies, the common cold, or the flu.

Acetaminophen and chlorpheniramine may also be provided for various other purposes not provided in this medicine guide.


What space the possible side effects of acetaminophen and chlorpheniramine (Coricidin, Coricidin HBP Cold & Flu)?


Get emergency medical assist if you have any type of of these signs the an allergy reaction: hives; complicated breathing; ede of your face, lips, tongue, or throat.

In rarely cases, paracetamol may reason a significant skin reaction that have the right to be fatal. This can occur even if you have taken acetaminophen in the past and also had no reaction. Stop taking this medicine and also call your medical professional right far if you have skin redness or a rash that spreads and also causes blistering and peeling. If you have actually this kind of reaction, you have to never again take any medicine that includes acetaminophen.

Stop making use of the medicine and call your physician at once if girlfriend have:

fast, pounding, or uneven heartbeats;tremor, restless muscle movements;little or no urinating;

Common side results may include:

mild dizziness or drowsiness, trouble concentrating;feeling restless or excited (especially in children); ormild skin rash.

This is no a complete list of side effects and others might occur. Contact your medical professional for medical advice around side effects. You might report side impacts to FDA at 1-800-FDA-1088.


What is the most necessary information I have to know around acetaminophen and chlorpheniramine (Coricidin, Coricidin HBP Cold & Flu)?


Ask a doctor before taking medication that consists of acetaminophen if you have ever before had liver disease, or if you drink much more than 3 alcoholic beverages per day.

Do no take much more of this medication 보다 is recommended. An overdose of acetaminophen can damages your liver or reason death.

In rare cases, acetaminophen may reason a serious skin reaction. Stop acquisition this medicine and also call your doctor right away if you have actually skin redness or a rash the spreads and causes blistering and also peeling.

Ask a medical professional or pharmacist before using any kind of other cold, allergy, pain, or sleep medication. Paracetamol (sometimes abbreviated together APAP) is contained in many mix medicines. Taking details products with each other can cause you to acquire too lot acetaminophen which can lead come a deadly overdose. check the label to watch if a medicine includes acetaminophen or APAP.

Avoid drinking alcohol. The may boost your danger of liver damages while acquisition acetaminophen.


What must I discuss with my medical care provider prior to taking acetaminophen and also chlorpheniramine (Coricidin, Coricidin HBP Cold & Flu)?


Ask a doctor before taking medicine that consists of acetaminophen if friend have ever before had liver disease, or if friend drink much more than 3 alcoholic beverages per day.

You should not usage this medicine if you space allergic to it, or if girlfriend have:

if you space unable to urinate.

Ask a medical professional or pharmacist prior to taking this medication if girlfriend have any kind of medical condition, especially:

It is not known whether this medicine will injury an unborn baby. execute not use cold or allergy medicine without a doctor"s advice if you are pregnant.

This medicine can pass into breast milk and may damage a education baby. Antihistamines might slow breast milk production. carry out not use cold or allergy there is no a doctor"s advice if you are breast-feeding a baby.

Always ask a doctor prior to giving a cold or allergy medication to a child. death can happen from the misuse the cough and cold drugs in very young children.


Use this medication specifically as command on the label, or together prescribed by your doctor. Carry out not take it this medication for much longer than recommended. Cold or allergy medicine is usually taken only for a quick time until your symptoms clear up.

Do not take an ext of this medication than is recommended. An overdose of paracetamol can damage your liver or cause death.

Stop taking the medicine and also call your doctor if you still have a heat after 3 days, or friend still have actually pain ~ 10 days (or 5 work if dealing with a child). Additionally call your doctor if her symptoms acquire worse, or if girlfriend have any redness or swelling.

If you need surgery or clinical tests, phone call the physician ahead of time if you have actually taken this medicine within the past few days.

Store in ~ room temperature away from moisture and heat.

*
SLIDESHOW can I it is in Allergic? uncover Your Allergy Triggers view Slideshow

Since this medicine is used when needed, you might not it is in on a dosing schedule. If you are on a schedule, usage the missed sheep as quickly as friend remember. Skip the missed dose if it is almost time because that your next scheduled dose. Do not use extra medication to make up the missed dose.


Seek emergency clinical attention or contact the Poison aid line in ~ 1-800-222-1222.

The first signs the an paracetamol overdose incorporate loss the appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later on symptoms may include pain in your top stomach, dark urine, and yellowing of her skin or the white skin - man of her eyes.


What need to I prevent while taking acetaminophen and also chlorpheniramine (Coricidin, Coricidin HBP Cold & Flu)?


Ask a physician or pharmacist before using any kind of other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated together APAP) is had in many combination medicines. Taking certain products with each other can reason you to get too lot acetaminophen which deserve to lead to a deadly overdose. examine the label to check out if a medicine contains acetaminophen or APAP.

Avoid drinking alcohol. That may boost your threat of liver damage while acquisition acetaminophen.

This medication might impair your reasoning or reactions. Be mindful if you drive or carry out anything that requires you to be alert.


What other drugs will impact acetaminophen and also chlorpheniramine (Coricidin, Coricidin HBP Cold & Flu)?


Other drugs may communicate with acetaminophen and chlorpheniramine, consisting of prescription and also over-the-counter medicines, vitamins, and herbal products. Tell each of your health treatment providers around all medicines you usage now and also any medication you start or stop using.

See more: What Does Teton Mean In Sioux


Remember, save this and also all other drugs out that the reach of children, never share your drugs with others, and also use this medication only for the point out prescribed.
Every initiative has been made come ensure the the information noted by Cerner Multum, Inc. ("Multum") is accurate, up-to-date, and complete, however no insurance is do to that effect. Drug information consisted of herein may be time sensitive. Multum information has actually been compiled for use by health care practitioners and consumers in the joined States and also therefore Multum does no warrant the uses external of the United says are appropriate, uneven specifically indicated otherwise. Multum"s drug information does not endorse drugs, diagnose patients or introduce therapy. Multum"s drug information is one informational resource designed to help licensed health care practitioners in caring for their patients and/or to offer consumers viewing this company as a complement to, and also not a substitute for, the expertise, skill, knowledge and judgment of health care practitioners. The lack of a warning for a provided drug or drug combination in no means should be understood to show that the medicine or drug combination is safe, effective or ideal for any type of given patient. Multum does no assume any responsibility for any aspect of healthcare administered v the assist of details Multum provides. The information had herein is not intended to cover all possible uses, directions, precautions, warnings, medicine interactions, allergy reactions, or adverse effects. If you have actually questions around the drugs you room taking, check with your doctor, nurse or pharmacist.